# SDR SWAA2020042731467

- Difficulty date: March 14, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 787 TO 807 STR 26R WL 157 HAS SPOTS OF CORROSION ALONG DOOR CUT OUT STRAP / REMOVED AND EVALUATED CORROSION ON AFT CARGO DOOR -14 STRAP ORIGINAL MATERIAL THICKNESS .100' LOSS OF .020' WITH .080' REMAINING BLEND FOUND OUT OF LIMITS PER SRM 53-60-15-1A-1 REMOVED AND REPLACED STRAP PART # 146A8128-14 PER SRM 51-40-02-0G-0 AND DWG 146A8128 REV - P/N 146A8128-14
